Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have headaches, numbness and tingling on back on of tongue. No medication till now. What to do?

Hi. I have been having episodes of being light headed and numbness and tingling on the back of my tongue for the past 3 weeks. 3 months prior to this I woke up in the middle of the night with parethesis of my arms and face and a bad headache. The headaches have continued. I am 33 and otherwise healthy. Should I be concerned? Thank you in advance!
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Based on details you have neurological symptoms which localizes to brainstem /cerebral hemisphere region

Tingling and numbness of tongue indicates involvement of lingual nerve which is branch of trigeminal nerve.

Previous history of paresthesia of face and arm with headcahe indicates involvement of sensory system located at cranial region.

Hence I suggest you to consult neurologist for clinical examination and may require imaging brain

Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor